MAUDE Adverse Event Report: OWEN MUMFORD LIMITED PENTIPS; PEN NEEDLE

OWEN MUMFORD LIMITED PENTIPS; PEN NEEDLE
Model Number AN 3450
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer's boyfriend called in to om inc to report the day after she gave herself an injection.He communicated that when she went to pull it out the needle broke off in her skin.She went to the er and they were able to remove it.She does not have the pen needle hub or the pen needle they removed to send back.
 
Additional Manufacturer Narrative
A medical questionnaire was sent to consumer by the us division, om inc to get more information.It was never returned.Om inc followed up three times with the consumer to try to obtain the completed medical questionnaire for more information.On each occasion the patient/ consumer agreed to send it back, however, it was never returned.

Brand Name
PENTIPS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key17406370
Report Number8021764-2023-00005
Device Sequence Number5900407
Product Code FMI
UDI-Device Identifier00384703450011
UDI-Public00384703450011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3450
Device Lot Number2112738
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale